# SDR USAA2014020300006

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,025 hours, 34,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112669200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT CORROSION ON FLOOR SUPPORT AT FRAME 20, STRINGER 23R, - Y 1030.  REPLACED FLOOR SUPPORT AT FRAME 20, STRINGER 23R - Y 1030 IAW SRM 51-42-11 & DWG D53112669.
